Berkley Jensen Severe Congestion Nasal Spray, 2 ct.

Item: 266051
(6)
Q & A (0)
$8.49
    Add to List
    Product Overview
    Compare to Afrin No Drip active ingredient. Severe Congestion Nasal Spray, Oxymetazoline HCl won’t drip from your nose or down your throat. For 12 hour, maximum strength relief of nasal and sinus congestion and sinus pressure due to colds and allergies. This nasal spray contains oxymetazoline HCl 0.05%, the #1 doctor recommended adult nasal spray active ingredient (of U.S. physicians surveyed by an independent market research firm).

    Product Features:

  • 12 Hour maximum strength relief
  • Provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies
  • Temporarily relieves sinus congestion and pressure
  • Provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • This cold and allergy relief nasal spray won't drip down your nose or throat